Eine Normalform berandeter Riemannscher Flächen.

H. Tietz

Mathematische Annalen (1955)

  • Volume: 129, page 44-49
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Tietz, H.. "Eine Normalform berandeter Riemannscher Flächen.." Mathematische Annalen 129 (1955): 44-49. <http://eudml.org/doc/160421>.

author = {Tietz, H.},
journal = {Mathematische Annalen},
keywords = {complex functions},
pages = {44-49},
title = {Eine Normalform berandeter Riemannscher Flächen.},
url = {http://eudml.org/doc/160421},
volume = {129},
year = {1955},

AU - Tietz, H.
TI - Eine Normalform berandeter Riemannscher Flächen.
JO - Mathematische Annalen
PY - 1955
VL - 129
SP - 44
EP - 49
KW - complex functions
UR - http://eudml.org/doc/160421
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.